Good question, Anthony. I don’t have a specific answer for you. I think it’s tough to nail down causes with this kind of thing, it could be unrelated to how your T is administered. A couple of thoughts: I’ve read that sub-q has a higher rate of estrogen conversion than IM testosterone. While estrogen can prevent hair loss, excess estrogen can lead to hair loss. So, you may be experiencing some kind of hormonal fluctuation on sub-q. Now, this study suggests that sub-q T in women prevents hair loss: http:///pmc/articles/PMC3380548/ I’m not aware of any studies that address this topic specifically with relation to trans men. Getting blood work might be revealing, and in the case of no conclusive lab results you might assume that the hair loss is the natural course of things. If you find anything out, please let us know.
I have taken Nugenix for about 3 years. I swear by it. When I was about 60 my testosterone levels had dropped to about 50T before I did anything about it. I was extremely depressed almost incapable of doing my job. I am a professional in an office responsible for about 150 clients.
My first doctor gave me a T gel that I rubbed in. My second doctor began a testosterone injection regimen 200 mg every two weeks. Believe it or not that did return me to active sexual activity. It wasn’t until I started to take a similar product at GNC that put the hard back in an erection. After starting the injections I could get a limp erection but I could not perform. I could do my job and the injections put a swagger back into my step. Nugenix was the break over point for me. That is my experience without using any medical language.